MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 102096-67A
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.The malfunction was confirmed.
 
Event or Problem Description
On (b)(6) 2018, senseonics was made aware of an incident where user experienced an early sensor replacement alert resulting in an early sensor removal.

Brand Name
EVERSENSE SENSOR
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown, md
MDR Report Key9832316
Report Number3009862700-2020-00145
Device Sequence Number16328907
Product Code QCD
UDI-Device Identifier00817491021410
UDI-Public00817491021410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/08/2018
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP04043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2018
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR